December  2018, 23(10): 4455-4476. doi: 10.3934/dcdsb.2018171

Convergence rate of strong approximations of compound random maps, application to SPDEs

1. 

Centre de Mathématiques Appliquées, Ecole Polytechnique, CNRS, Université Paris-Saclay, Route de Saclay, 91128 Palaiseau Cedex, France

2. 

Laboratoire Analyse, Géométrie et Applications (UMR CNRS 7539), Institut Galile, Université Paris 13, France

* Corresponding author

Received  April 2017 Revised  January 2018 Published  December 2018 Early access  June 2018

Fund Project: This work was funded jointly by Chaire Risques Financiers of the Risk Fondation and the Finance for Energy Market Research Centre.

We consider a random map $x\mapsto F(ω,x)$ and a random variable $Θ(ω)$, and we denote by ${{F}^{N}}(ω,x) $ and $ {{\Theta }^{N}}(ω) $ their approximations: We establish a strong convergence result, in ${\bf{L}}_p$-norms, of the compound approximation ${{F}^{N}}(ω,{{\Theta }^{N}}(ω) )$ to the compound variable $F(ω,Θ(ω)) $, in terms of the approximations of $F$ and $Θ$. We then apply this result to the composition of two Stochastic Differential Equations (SDEs) through their initial conditions, which can give a way to solve some Stochastic Partial Differential Equations (SPDEs), in particular those from stochastic utilities.

Citation: Emmanuel Gobet, Mohamed Mrad. Convergence rate of strong approximations of compound random maps, application to SPDEs. Discrete and Continuous Dynamical Systems - B, 2018, 23 (10) : 4455-4476. doi: 10.3934/dcdsb.2018171
References:
[1]

H. Allouba and W. Zheng, Brownian-time processes: The PDE connection and the half-derivative generator, Annals of probability, 29 (2001), 1780-1795.  doi: 10.1214/aop/1015345772.

[2]

N. Bouleau and D. Lépingle, Numerical Methods for Stochastic Processes, Wiley series in probability and mathematical statistics. Wiley & Sons, Inc, New York, 1994.

[3]

M. T. Barlow and M. Yor, Semi-martingale inequalities via the Garsia-Rodemich-Rumsey lemma, and applications to local times, Journal of Functional Analysis, 49 (1982), 198-229.  doi: 10.1016/0022-1236(82)90080-5.

[4]

N. El Karoui and M. Mrad, An exact connection between two solvable SDEs and a non linear Utility Stochastic PDEs, SIAM Journal on Financial Mathematics, 4 (2013), 697-736.  doi: 10.1137/10081143X.

[5]

M. B. Giles, Multilevel Monte Carlo path simulation, Operation Research, 56 (2008), 607-617.  doi: 10.1287/opre.1070.0496.

[6]

E. Gobet and M. Mrad, Strong approximation of stochastic processes at random times and application to their exact simulation, Stochastics, 89 (2017), 883-895.  doi: 10.1080/17442508.2016.1267179.

[7]

A. M. GarsiaE. Rodemich and H. Jr. Rumsey, A real variable lemma and the continuity of paths of some Gaussian processes, Indiana University Mathematics Journal, 20 (1970), 565-578.  doi: 10.1512/iumj.1971.20.20046.

[8]

S. Heinrich, Multilevel monte carlo methods, In LSSC '01 Proceedings of the Third International Conference on Large-Scale Scientific Computing, volume 2179 of Lecture Notes in Computer Science, pages 58–67. Springer-Verlag, 2001. doi: 10.1007/3-540-45346-6_5.

[9]

A. Kohatsu-Higa and M. Sanz-Solé, Existence and regularity of density for solutions to stochastic differential equations with boundary conditions, Stochastics Stochastics Rep., 60 (1997), 1-22.  doi: 10.1080/17442509708834096.

[10]

H. Kunita, Stochastic Flows and Stochastic Differential Equations, volume 24 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, 1997.

[11]

M. Musiela and T. Zariphopoulou, Investment and valuation under backward and forward dynamic exponential utilities in a stochastic factor model, In Advances in Mathematical Finance, pages 303–334. Birkhäuser Boston, 2007. doi: 10.1007/978-0-8176-4545-8_16.

[12]

M. Musiela and T. Zariphopoulou, Stochastic partial differential equations and portfolio choice, In Contemporary Quantitative Finance, pages 195–216. Springer, 2010. doi: 10.1007/978-3-642-03479-4_11.

[13]

D. Nualart, Malliavin calculus and related topics, Stochastic processes and related topics (Georgenthal, 1990), Math. Res., Akademie-Verlag, Berlin, 61 (1991), 103–127.

[14]

C. Rhee and P. W. Glynn, A new approach to unbiased estimation for SDEs, In C. Laroque, J. Himmelspach, R. Pasupathy, O. Rose and A. M. Uhrmacher, editors, Proceedings of the 2012 Winter Simulation Conference, (2012), 495–503.

[15]

D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Comprehensive Studies in Mathematics. Berlin: Springer, third edition, 1999. doi: 10.1007/978-3-662-06400-9.

show all references

References:
[1]

H. Allouba and W. Zheng, Brownian-time processes: The PDE connection and the half-derivative generator, Annals of probability, 29 (2001), 1780-1795.  doi: 10.1214/aop/1015345772.

[2]

N. Bouleau and D. Lépingle, Numerical Methods for Stochastic Processes, Wiley series in probability and mathematical statistics. Wiley & Sons, Inc, New York, 1994.

[3]

M. T. Barlow and M. Yor, Semi-martingale inequalities via the Garsia-Rodemich-Rumsey lemma, and applications to local times, Journal of Functional Analysis, 49 (1982), 198-229.  doi: 10.1016/0022-1236(82)90080-5.

[4]

N. El Karoui and M. Mrad, An exact connection between two solvable SDEs and a non linear Utility Stochastic PDEs, SIAM Journal on Financial Mathematics, 4 (2013), 697-736.  doi: 10.1137/10081143X.

[5]

M. B. Giles, Multilevel Monte Carlo path simulation, Operation Research, 56 (2008), 607-617.  doi: 10.1287/opre.1070.0496.

[6]

E. Gobet and M. Mrad, Strong approximation of stochastic processes at random times and application to their exact simulation, Stochastics, 89 (2017), 883-895.  doi: 10.1080/17442508.2016.1267179.

[7]

A. M. GarsiaE. Rodemich and H. Jr. Rumsey, A real variable lemma and the continuity of paths of some Gaussian processes, Indiana University Mathematics Journal, 20 (1970), 565-578.  doi: 10.1512/iumj.1971.20.20046.

[8]

S. Heinrich, Multilevel monte carlo methods, In LSSC '01 Proceedings of the Third International Conference on Large-Scale Scientific Computing, volume 2179 of Lecture Notes in Computer Science, pages 58–67. Springer-Verlag, 2001. doi: 10.1007/3-540-45346-6_5.

[9]

A. Kohatsu-Higa and M. Sanz-Solé, Existence and regularity of density for solutions to stochastic differential equations with boundary conditions, Stochastics Stochastics Rep., 60 (1997), 1-22.  doi: 10.1080/17442509708834096.

[10]

H. Kunita, Stochastic Flows and Stochastic Differential Equations, volume 24 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, 1997.

[11]

M. Musiela and T. Zariphopoulou, Investment and valuation under backward and forward dynamic exponential utilities in a stochastic factor model, In Advances in Mathematical Finance, pages 303–334. Birkhäuser Boston, 2007. doi: 10.1007/978-0-8176-4545-8_16.

[12]

M. Musiela and T. Zariphopoulou, Stochastic partial differential equations and portfolio choice, In Contemporary Quantitative Finance, pages 195–216. Springer, 2010. doi: 10.1007/978-3-642-03479-4_11.

[13]

D. Nualart, Malliavin calculus and related topics, Stochastic processes and related topics (Georgenthal, 1990), Math. Res., Akademie-Verlag, Berlin, 61 (1991), 103–127.

[14]

C. Rhee and P. W. Glynn, A new approach to unbiased estimation for SDEs, In C. Laroque, J. Himmelspach, R. Pasupathy, O. Rose and A. M. Uhrmacher, editors, Proceedings of the 2012 Winter Simulation Conference, (2012), 495–503.

[15]

D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Comprehensive Studies in Mathematics. Berlin: Springer, third edition, 1999. doi: 10.1007/978-3-662-06400-9.

[1]

Gui-Qiang Chen, Bo Su. A viscous approximation for a multidimensional unsteady Euler flow: Existence theorem for potential flow. Discrete and Continuous Dynamical Systems, 2003, 9 (6) : 1587-1606. doi: 10.3934/dcds.2003.9.1587

[2]

Nikolai Dokuchaev. On strong causal binomial approximation for stochastic processes. Discrete and Continuous Dynamical Systems - B, 2014, 19 (6) : 1549-1562. doi: 10.3934/dcdsb.2014.19.1549

[3]

Michele Coti Zelati. Remarks on the approximation of the Navier-Stokes equations via the implicit Euler scheme. Communications on Pure and Applied Analysis, 2013, 12 (6) : 2829-2838. doi: 10.3934/cpaa.2013.12.2829

[4]

Bahareh Akhtari, Esmail Babolian, Andreas Neuenkirch. An Euler scheme for stochastic delay differential equations on unbounded domains: Pathwise convergence. Discrete and Continuous Dynamical Systems - B, 2015, 20 (1) : 23-38. doi: 10.3934/dcdsb.2015.20.23

[5]

Yongchao Liu, Hailin Sun, Huifu Xu. An approximation scheme for stochastic programs with second order dominance constraints. Numerical Algebra, Control and Optimization, 2016, 6 (4) : 473-490. doi: 10.3934/naco.2016021

[6]

Wei Mao, Liangjian Hu, Xuerong Mao. Asymptotic boundedness and stability of solutions to hybrid stochastic differential equations with jumps and the Euler-Maruyama approximation. Discrete and Continuous Dynamical Systems - B, 2019, 24 (2) : 587-613. doi: 10.3934/dcdsb.2018198

[7]

Xinjie Dai, Aiguo Xiao, Weiping Bu. Stochastic fractional integro-differential equations with weakly singular kernels: Well-posedness and Euler–Maruyama approximation. Discrete and Continuous Dynamical Systems - B, 2022, 27 (8) : 4231-4253. doi: 10.3934/dcdsb.2021225

[8]

G. Deugoué, B. Jidjou Moghomye, T. Tachim Medjo. Approximation of a stochastic two-phase flow model by a splitting-up method. Communications on Pure and Applied Analysis, 2021, 20 (3) : 1135-1170. doi: 10.3934/cpaa.2021010

[9]

Yannan Liu, Linfen Cao. Lifespan theorem and gap lemma for the globally constrained Willmore flow. Communications on Pure and Applied Analysis, 2014, 13 (2) : 715-728. doi: 10.3934/cpaa.2014.13.715

[10]

Benoît Merlet, Morgan Pierre. Convergence to equilibrium for the backward Euler scheme and applications. Communications on Pure and Applied Analysis, 2010, 9 (3) : 685-702. doi: 10.3934/cpaa.2010.9.685

[11]

Janosch Rieger. The Euler scheme for state constrained ordinary differential inclusions. Discrete and Continuous Dynamical Systems - B, 2016, 21 (8) : 2729-2744. doi: 10.3934/dcdsb.2016070

[12]

Gianluca Crippa, Elizaveta Semenova, Stefano Spirito. Strong continuity for the 2D Euler equations. Kinetic and Related Models, 2015, 8 (4) : 685-689. doi: 10.3934/krm.2015.8.685

[13]

Dongfen Bian, Huimin Liu, Xueke Pu. Modulation approximation for the quantum Euler-Poisson equation. Discrete and Continuous Dynamical Systems - B, 2021, 26 (8) : 4375-4405. doi: 10.3934/dcdsb.2020292

[14]

Bertram Düring, Daniel Matthes, Josipa Pina Milišić. A gradient flow scheme for nonlinear fourth order equations. Discrete and Continuous Dynamical Systems - B, 2010, 14 (3) : 935-959. doi: 10.3934/dcdsb.2010.14.935

[15]

Tong Tang, Yongfu Wang. Strong solutions to compressible barotropic viscoelastic flow with vacuum. Kinetic and Related Models, 2015, 8 (4) : 765-775. doi: 10.3934/krm.2015.8.765

[16]

Young-Pil Choi. Compressible Euler equations interacting with incompressible flow. Kinetic and Related Models, 2015, 8 (2) : 335-358. doi: 10.3934/krm.2015.8.335

[17]

Shuxing Chen, Gui-Qiang Chen, Zejun Wang, Dehua Wang. A multidimensional piston problem for the Euler equations for compressible flow. Discrete and Continuous Dynamical Systems, 2005, 13 (2) : 361-383. doi: 10.3934/dcds.2005.13.361

[18]

Yang Lu, Quanling Zhang, Jiguo Li. An improved certificateless strong key-insulated signature scheme in the standard model. Advances in Mathematics of Communications, 2015, 9 (3) : 353-373. doi: 10.3934/amc.2015.9.353

[19]

Wolf-Jüergen Beyn, Janosch Rieger. The implicit Euler scheme for one-sided Lipschitz differential inclusions. Discrete and Continuous Dynamical Systems - B, 2010, 14 (2) : 409-428. doi: 10.3934/dcdsb.2010.14.409

[20]

Xueke Pu. Quasineutral limit of the Euler-Poisson system under strong magnetic fields. Discrete and Continuous Dynamical Systems - S, 2016, 9 (6) : 2095-2111. doi: 10.3934/dcdss.2016086

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (233)
  • HTML views (418)
  • Cited by (0)

Other articles
by authors

[Back to Top]